Scopus: 0 citations,
On the limit cycles bifurcating from an ellipse of a quadratic center
Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
Schlomiuk, Dana (Université de Montréal(Canada). Département de Mathématiques et Statistique)

Date: 2015
Abstract: Consider the class of all quadratic centers whose period annulus has a periodic solution whose phase curve is an ellipse E. The period annulus of any of such quadratic centers has cyclicity at least one, and this one is due to a family of algebraic limit cycles(formed by ellipses) bifurcating from the ellipse E. quadratic systems, quadratic vector fields, quadratic center, periodic orbit, limit cycle, bifurcation from center, cyclicity of the period annulus, inverse integrating factor.
Note: Número d'acord de subvenció MCYT/MTM2008-03437
Note: Número d'acord de subvenció CICYT/2009/SGR-410
Rights: Tots els drets reservats.
Language: Anglès
Document: article ; recerca ; preprint
Subject: Quadratic systems ; Quadratic vector fields ; Quadratic center ; Periodic orbit ; Limit cycle ; Bifurcation from center ; Cyclicity of the period annulus ; Inverse integrating factor.
Published in: Discrete and Continuous Dynamical Systems. Series A, Vol. 35 Núm. 3 (2015) , p. 1091-1102, ISSN 1553-5231

DOI: 10.3934/dcds.2015.35.1091


14 p, 492.6 KB

The record appears in these collections:
Research literature > UAB research groups literature > Research Centres and Groups (scientific output) > Experimental sciences > GSD (Dynamical systems)
Articles > Research articles
Articles > Published articles

 Record created 2016-01-12, last modified 2017-10-14



   Favorit i Compartir